MathSciNet Relay Station
MathSciNet bibliographic data
MR201527 (34 #1409) 20.80
Gudivok, P. M.; Rudʹko, V. P. On $p$-adic integer-valued representations of a cyclic $p$-group. (Ukrainian) Dopovīdī Akad. Nauk Ukraïn. RSR 1966 1966 1111–1113.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement